JournalscmhVol. 86, No. 1pp. 1–12

Asymptotic concordance invariants for ergodic vector fields

  • Sebastian Baader

    Universität Bern, Switzerland
Asymptotic concordance invariants for ergodic vector fields cover
Download PDF

Abstract

We study the asymptotics of a family of link invariants on the orbits of a smooth volume-preserving ergodic vector field on a compact domain of the 3-space. These invariants, called linear saddle invariants, include many concordance invariants and generate an infinite-dimensional vector space of link invariants. In contrast, the vector space of asymptotic linear saddle invariants is 1-dimensional, generated by the asymptotic signature. We also determine the asymptotic slice genus and relate it to the asymptotic signature.

Cite this article

Sebastian Baader, Asymptotic concordance invariants for ergodic vector fields. Comment. Math. Helv. 86 (2011), no. 1, pp. 1–12

DOI 10.4171/CMH/215